Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675698
N. Berglund and B. Gentz, “ON THE NOISE-INDUCED PASSAGE THROUGH AN UNSTABLE PERIODIC ORBIT II: GENERAL CASE”, SIAM Journal on Mathematical Analysis, vol. 46, 2014, pp. 310-352.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584698
N. Berglund and B. Gentz, “Sharp estimates for metastable lifetimes in parabolic SPDEs: Kramers' law and beyond”, Electronic Journal Of Probability, vol. 18, 2013, pp. 1-58.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="exit problem"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung